# SDR N3XR20250507001

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N313ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N535
- Aircraft time: 677 hours
- Engine: Austro E4
- Engine time: 481 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Condition: Cracked
- Location: Zone 600
- Part time: 481 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD2024-19-10 / MSB-E4-043 (RTBORESCOPE INSPECTION), THE #2 PISTON ON THE RIGHT ENGINE WAS FOUND CRACKED. THE ENGINE WAS REPLACED.
